Periodic traveling water waves with isobaric streamlines

Research output: Contribution to journalArticle

Abstract

It is shown that in water of finite depth, there are no periodic traveling waves with the property that the pressure in the underlying fluid flow is constant along streamlines. In the case of infinite depth, there is only one such solution, which is due to Gerstner.

Details

Authors
  • Henrik Kalisch
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)461-471
JournalJournal of Nonlinear Mathematical Physics
Volume11
Issue number4
Publication statusPublished - 2004
Publication categoryResearch
Peer-reviewedYes